# SDR MALA010479

- Difficulty date: April 4, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, INTERCOSTAL FLOOR SUPPORT FLANGES ARE CORRODED AT LBL 10 BETWEEN FS 236 AND FS 258. MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40, MATERIAL REMOVED IS OUT OF LIMITS.  NEW FLOOR SUPPORT FABRICATED I/B SIDE LBL 10 STA 236 & 258 REPAIR ANGLE FABRICATED FOR O/B SIDE.  ALODINED AND PRIMED, INSTALLED REPAIR AND NEW SUPPORT IAW SRM 51-40-21.
